# SDR BTEAS76B001

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 6,682 hours, 20,043 cycles
- Engine: Pwa PT6B36
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS482C2C165000
- Condition: Burst
- Location: Hyd System
- Part time: 6,682 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 HYDRAULIC PRESSURE LINE FROM HYDRAULIC PUMP TO BULKHEAD FITTING FAILED ON AIRCRAFT START-UP.  LINE BURST FROM INSIDE WITHOUT WARNING,  (NO LEAKS NOTED ON PREFLIGHTS).  LINE WAS REPLACED, SYSTEM SERVICED AND AIRCRAFT RETURNED TO SERVICE.  (X)
